Publications
Detail of publication
Citation
p. 11-16, Elsevier, Oxford, 2006. : Optimal controller for stochastic systems with algebraic dependencies . Proceedings of the 16th IFAC world congress,
Abstract
For systems with algebraic dependencies an extended design of an optimal controller is discussed. It relies on a new notion of a sequential controller proposed together with an efficient algorithm for determining a set of admissible controllers to a given system that contain the least number of delays. An extended optimizing recursion then follows naturally.
Detail of publication
Title: | Optimal controller for stochastic systems with algebraic dependencies |
---|---|
Author: | Žampa, P. ; Mošna, J. ; Prautsch, P. ; Veselý, K. |
Language: | English |
Date of publication: | 3 Jul 2005 |
Year: | 2006 |
Type of publication: | Book Chapters |
Title of journal or book: | Proceedings of the 16th IFAC world congress |
Page: | 11 - 16 |
ISBN: | 0-08-045108-X |
Publisher: | Elsevier |
Address: | Oxford |
Date: | 3 Jul 2005 - 8 Jul 2005 |
/ /
Keywords
Multivariable control systems, Optimal control, Optimal systems, Stochastic systems, Computational methods
BibTeX
@INBOOK{ZampaP_2006_Optimalcontroller, author = {\v{Z}ampa, P. and Mo\v{s}na, J. and Prautsch, P. and Vesel\'{y}, K.}, title = {Optimal controller for stochastic systems with algebraic dependencies}, year = {2006}, publisher = {Elsevier}, journal = {Proceedings of the 16th IFAC world congress}, address = {Oxford}, pages = {11-16}, ISBN = {0-08-045108-X}, url = {http://www.kky.zcu.cz/en/publications/ZampaP_2006_Optimalcontroller}, }